On the application of Floquet theorem in development of time-dependent Lindbladians

Krzysztof Szczygielski

Abstract

n/a
Author Krzysztof Szczygielski IFTiA
Krzysztof Szczygielski,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesJournal of Mathematical Physics, ISSN 0022-2488
Issue year2014
Vol55
No8
Pages1-24
Keywords in Englishmathematical physics, quantum mechanics, ordinary differential equations, Fourier analysis, Lindblad-Gorini-Kossakowski-Sudarshan generators, functional analysis, Banach spaces, Hilbert spaces, Floquet theorem, open quantum systems, completely positive maps, quantum dynamical semigroups, time-dependent generators, strongly continuous semigroups, topological semigroups, trace-preserving maps, operator algebras
DOIDOI:10.1063/1.4891401
URL http://dx.doi.org/10.1063/1.4891401
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 1.243 (2) - 2014=1.16 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back